# SDR UPS06847711

- Difficulty date: August 3, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-6
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3 FLOORBEAM END FITTING CRACKED BETWEEN OB VERTICAL BOLTS ON FRONT OF PART, STA 1200 RT, IN C-PIT DOOR JAMB.  REMOVED CRACKED END FITTING AT STA 1200 LBL 64 IAW SRM 51-1-21 FABRICATED AND INSTALLED END FITTING AT STA 1200 LBL 64 IAW DWG 3754923, AND SRM'S 51-3-2, 51-1-20D, AND 51-1-21
